EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 13, No. 1, pp. 91--132 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Lie Algebras Graded by the Root System BC$_1$

Georgia Benkart and Oleg Smirnov

G. Benkart
Department of Mathematics
University of Wisconsin
Madison, Wisconsin 53706
benkart@math.wisc.edu, and
O. Smirnov
Department of Mathematics
College of Charleston
Charleston, South Carolina 29424

Abstract: We classify the Lie algebras that are graded by the nonreduced root system BC$_1$ and determine their central extensions, derivations, and invariant forms.

Full text of the article:

Electronic fulltext finalized on: 22 Nov 2002. This page was last modified: 3 Jan 2003.

© 2002 Heldermann Verlag
© 2002--2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition